My husband was prescribed Xanax last Thursday. He took one pill Thursday evening. Friday evening, he felt exhausted and Saturday, he woke up with muscular aches (similar to a viral infection), loss of appetite and was running a 101.9 temp. On Sunday, he felt better, but still had a slight temp 99.9. He took another Xanax Sunday night and on Monday, he had the same muscular aches, loss of appetite and and 101.2 temp. Could this be an adverse reaction to the Xanax or is it (probably) just coincidental?
I would agree that most all his symptoms could be the Xanax except for the fever. Xanax is not going to cause a fever of 101.9. I think he has a virus and it is just coincidental that he began the Xanax at the same time. In fact, he probably picked the virus up at the Drs office. 2 days is about the incubation time.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2013 • 1 answer
Posted 1 Feb 2014 • 1 answer
Posted 15 Jul 2014 • 2 answers
Posted 20 Feb 2016 • 0 answers
Posted 18 Aug 2016 • 0 answers